# SDR DALA2024102210299

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON SPHERICAL BEARING O/B FLAP LH WING (2EA) REFER TO AMDS CARD 2750-6020-LT RII. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING FLAP TRACK #3 AND #4 ON O/B FLAP ON LH WING (2EA) AS PER A320 FAM AMM 57-53-21-000-001-A AND 57-53-21-400-001-A. (0620789)
